Intelligent Information Management

Vol.4 No.5A(2012), Paper ID 23678, 2 pages



Automorphism of Cyclic Codes


Naser Amiri


Department of Mathematices, Payame Noor University, Tehran, Iran


Copyright © 2012 Naser Amiri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

N. Amiri, "Automorphism of Cyclic Codes," Intelligent Information Management, Vol. 4 No. 5A, 2012, pp. 309-310. doi: 10.4236/iim.2012.425043.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.